MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720054-01
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician measured 16.5cm and used 12 cm x 9.5mm cylinder with rear tips of 1.5 cm and 3 cm.The physician used it to make the incision smaller during insertion, and the surface of cylinder was torn in the process of putting in the cylinder hard.They did not have the same size, so the physician asked for preparation of a 16 cm x 9.5 mm with a rear tip 0.5 cm to finished the surgery.The event resolved and the patient was stable.Further information was requested and not yet received.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The complaint component was returned and analyzed.The reported allegations was confirmed via product analysis cylinders.Functional testing revealed cylinder 1 passed all testing.Cylinder 2 had a hole in the outer tube due to interaction with a sharp instrument.Cylinder 2 also had metal segments exposed.No escalation to ncep, capa, or scar is required.
 
Event or Problem Description

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8682778
Report Number2183959-2019-63822
Device Sequence Number19398147
Product Code FAE
UDI-Device Identifier00878953005201
UDI-Public00878953005201
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2022
Device Model Number720054-01
Device Catalogue Number720054-01
Device Lot Number0174825001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR